Authors: Dragović, Vladimir 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Solutions of the Yang equation with rational reducible spectral curves
Journal: St. Petersburg Mathematical Journal
Volume: 4
Issue: 5
First page: 921
Last page: 931
Issue Date: 1993
Rank: M23
ISSN: 1061-0022

Show full item record

Page view(s)

29
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.